# SDR SWIA2019091246280

- Difficulty date: July 25, 2019
- Submitted: September 12, 2019
- Operation: Air carrier
- Aircraft: N960SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7853
- Aircraft time: 39,913 hours, 34,093 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Condition: Cracked
- Location: Nlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NLG INTERNAL BOX STRUCTURE HAS 1EA CRACK LT APPROX FS 220.00. (C-CHECK) RO: 09/12/2019 REPAIRED DAMAGE IAW REO.
